Journal article icon

Journal article

SEASONALITY OF BIRTH AND DISEASE ONSET IN CHILDHOOD DIABETES

Publication status:
Published

Actions


Authors


ROTHWELL, P More by this author
STAINES, A More by this author
BODANSKY, J More by this author
MCKINNEY, P More by this author
Journal:
DIABETOLOGIA
Volume:
38
Pages:
A174-A174
Publication date:
1995-08-05
ISSN:
0012-186X
URN:
uuid:5795af0a-3539-4078-8a86-a6d47f54488c
Source identifiers:
244568
Local pid:
pubs:244568

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP